RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1982, Volume 27, Issue 3, Pages 525–546 (Mi tvp2384)  

Minimax estimation and positive solutions of elliptic equations

B. Ya. Levit

Moscow

Abstract: The paper explores the link between the optimal estimates of the classical estimation theory and the positive solutions of elliptic differential equations first revealed in [1]–[2]. The results of [1]–[2] are extended in two directions: i) they involve the general non-Gaussian case, ii) they are pertaining to a larger class of risk functions.

Full text: PDF file (1384 kB)

English version:
Theory of Probability and its Applications, 1983, 27:3, 563–586

Bibliographic databases:

Received: 29.09.1980

Citation: B. Ya. Levit, “Minimax estimation and positive solutions of elliptic equations”, Teor. Veroyatnost. i Primenen., 27:3 (1982), 525–546; Theory Probab. Appl., 27:3 (1983), 563–586

Citation in format AMSBIB
\Bibitem{Lev82}
\by B.~Ya.~Levit
\paper Minimax estimation and positive solutions of elliptic equations
\jour Teor. Veroyatnost. i Primenen.
\yr 1982
\vol 27
\issue 3
\pages 525--546
\mathnet{http://mi.mathnet.ru/tvp2384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=673924}
\zmath{https://zbmath.org/?q=an:0518.62031|0501.62019}
\transl
\jour Theory Probab. Appl.
\yr 1983
\vol 27
\issue 3
\pages 563--586
\crossref{https://doi.org/10.1137/1127063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RJ51700010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2384
  • http://mi.mathnet.ru/eng/tvp/v27/i3/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:122
    Full text:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020